MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Reamer; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment

Stryker Instruments-a division of Stryker Corp Reamer; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Catalog Number 4100231000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status (b)(4) device investigation type has not yet been determined.Evaluation findings (results/components) (b)(4) device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition (b)(4) device: product disposition is not yet determined additional information (b)(4) device was not labeled for single-use.(b)(4) device was not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: material disintegration.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
 
Event or Problem Description
No change.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99453.Supplemental rationale corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status 1 device was not available for evaluation.Evaluation findings (results/components) 1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition.1 device: product not received.

Brand Name
Reamer
Common Device Name
Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key23399774
Report Number3015967359-2025-99453
Device Sequence Number10047086
Product Code HWE
UDI-Device Identifier04546540068224
UDI-Public04546540068224
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4100231000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date04/24/2026
07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown